# SDR 05FDEA02111

- Difficulty date: July 27, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO: BILGE AREA STA 6-10 L51L LONGERON FOUND CORRODED.  CORROSION AT LONGERON END FWD CARGO BILGE STA 6-10 L51R TRIMMED OUT AND   CARRIED OUT REPAIR AS PER SRM 53-10-00 VOL. I FIG. 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
